Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fortune

Could switching vitamin brands cause an issue?

I've been using the Vitamin Shoppe brand B5 for probably about three years now. It was hardly a miracle, but I felt that it marginally helped me overall. About two or three months ago, Puritan's Pride was having some crazy sale like Buy 2 Get 3 free or something, and I was almost out of my latest bottle of Vitamin Shoppe B5, so I decided to buy the Puritan's Pride B5 this time around.

So as I've said, it's been about two or three months now since I've been taking the Puritan's Pride brand, and my skin right now is worse than it's looked in a very long time. And I'm just wondering if it could possibly be because of the brand switch? Which is odd to me though because it's the same vitamin, just from a different company.. but I really have no clue.

:confused:

Share this post


Link to post
Share on other sites

Anything's possible. But it's also possible that both brands buy their B5 from the same manufacturer and a change in symptoms is just an accidental correlation with a change in brands.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×